RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 6, Pages 911–922 (Mi mz6390)  

This article is cited in 2 scientific papers (total in 2 papers)

Bifurcation set in a system with homoclinic saddle curve

L. A. Belyakov


Full text: PDF file (748 kB)

English version:
Mathematical Notes, 1980, 28:6, 910–916

Bibliographic databases:

UDC: 517.9
Received: 17.04.1978

Citation: L. A. Belyakov, “Bifurcation set in a system with homoclinic saddle curve”, Mat. Zametki, 28:6 (1980), 911–922; Math. Notes, 28:6 (1980), 910–916

Citation in format AMSBIB
\Bibitem{Bel80}
\by L.~A.~Belyakov
\paper Bifurcation set in a system with homoclinic saddle curve
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 6
\pages 911--922
\mathnet{http://mi.mathnet.ru/mz6390}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603224}
\zmath{https://zbmath.org/?q=an:0454.34022}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 6
\pages 910--916
\crossref{https://doi.org/10.1007/BF01709154}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100024}


Linking options:
  • http://mi.mathnet.ru/eng/mz6390
  • http://mi.mathnet.ru/eng/mz/v28/i6/p911

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Matrosov V.V., Shmelev A.V., “Nelineinaya dinamika koltsa iz trekh fazovykh sistem”, Izvestiya vysshikh uchebnykh zavedenii. Prikladnaya nelineinaya dinamika, 19:1 (2011), 123–136  elib
    2. Valentin S. Afraimovich, Sergey V. Gonchenko, Lev M. Lerman, Andrey L. Shilnikov, Dmitry V. Turaev, “Scientific Heritage of L.P. Shilnikov”, Regul. Chaotic Dyn., 19:4 (2014), 435–460  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020